# SDR ZW0A0204605

- Difficulty date: April 16, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 10,313 hours, 3,392 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND INTERIM FUSELAGE SKIN REPAIR INSTALLED AT STA 405, BETWEEN STRINGER 10 AND 11 LEFT.  ACCOMPLISHED EMLR 71586 AND INSTALLED PERMANENT REPAIR PER SRM 53-00-01, FIG 204.
